| Model Number |
48930005 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of q3 2022 records summarized as a part of the fda voluntary malfunction summary reporting program.This report captures one instance of intraoperative tritanium tl steerable inserter inner shaft jamming.The associated procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
Event or Problem Description
Additional Manufacturer Narrative
Lot unknown (1): device not returned.